# SDR KBMA115444

- Difficulty date: August 20, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 6420 · Tail Rotor Head
- Part: Ball
- Part number: 350A33215001
- Part serial: MA5189
- Condition: Worn
- Location: T/R Spider
- Part time: 9,424 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SPIDER BALL END WORN BEYOND LIMITS.  REMOVED AND REPLACED WITH SERVICEABLE BALL END.
